Fixed point theorems of generalised α-rational contractive mappings on rectangular b-metric spaces

M. Bina Devi, Bulbul Khomdram, Yumnam Rohen

Abstract


In this paper, we introduce the concept of generalised α-rational contractive mappings in the framework of rectangular b-metric spaces. Using this new contractive mapping we prove some fixed point theorems. Various results are also derived and presented as corollaries. Obtained results are verified with suitable examples. The result also applied in integral equation.

Full Text: PDF

Published: 2021-01-12

How to Cite this Article:

M. Bina Devi, Bulbul Khomdram, Yumnam Rohen, Fixed point theorems of generalised α-rational contractive mappings on rectangular b-metric spaces, J. Math. Comput. Sci., 11 (2021), 991-1010

Copyright © 2021 M. Bina Devi, Bulbul Khomdram, Yumnam Rohen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS